# SDR CALA2024091900656

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 111,757 hours, 23,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035600U
- Part serial: 4517
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 24,592 hours, 5,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR GIRT BAR SLIDING MECHANISM LUBRICATE {B757-52-3-0071} - DURING INSPECTION OF L-1 DOOR ASSIST BOTTLES, FOUND PLUMBING LINE AND BOTTLE CAPED. REPLACED RESERVOIR BOTTLE PER AMM 52-11-30/401.FUNCTIONS DURING AN ACTUAL EMERGENCY OR DURING TRAINING, TESTING, MAINTENANCE, DEMONSTRATIONS, OR INADVERTENT DEPLOYMENTS.
